# SDR UIEA2014062700268

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bushing
- Part number: 312U2311
- Condition: Worn
- Location: Nr 1 Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PRE COOLER LINK SUPPORT ASSEMBLY RACEWAY & BUSHING WORN.  REPLACED NR 1 ENG PRE COOLER LINK SUPPORT ASSEMBLY RACEWAY & BUSHING IAW AMM 36-11-15.
